# SDR P5CA9700034

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engines
- Condition: Stalled
- Location: Nr 1/2
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

*** CORRECTION***AT FLIGHT LEVEL 430, NR 1 AND NR 2 ENGINE LOW SPEED STALL, NO THROTTLE RESPONSE,  AT FL 350  ALL PARAMETERS NORMAL THROUGH REMAINING FLIGHT.  CARRIED OUT INLET AND EXHAUST INSPECTION CHECK, ALL CHECKED NORMAL.  CHANGED FUEL FILTERS, NO CONTAMINATION FOUND.  DRAINED FUEL TANKS, NO WATER FOUND.  PER MAINTENANCE MANUAL 71-00-42.  PER PRATT AND WHITNEY CHECKED FOR PNEUMATIC LEAKS, CHECKED OPERATION OF ISOLATION VALVES AND OPERATION OF HIGH STAGE CONTROLLERS, ALL CHECK NORMAL.
